# SDR SWI2025F00271

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 50,995 hours, 33,737 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OXY LO PRESS AFTER LEVELING AT CRUISE CAPT OX MASK DEPLETED AIR.    (FLIGHT 3699 - FILED CLOSED)    FOUND CAPT O2 MASK HOSE BURST . REMOVED AND REPLACED CAPT SIDE O2 MASK REF TO CRJ 700 AMM 35-11-12 OPS TEST GOOD . NO LEAKS FOUND AT THIS TIME A/C OK FOR SERVICE
